# SDR DALA2015082705257

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 66,855 hours, 49,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT TRACK NR 7 LOWER FAIRING PANEL CRACKED.  NEW PN 9954169-537, FABRICATED IAW ERA 512356-14MA.  FABRICATED NEW PANEL IAW ER/A 512356-14MA.  FIT CHECKED AND FINAL ADJUSTMENT OK.
